Translator Disclaimer
1997 Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one space dimension
Kazunori Moriyama
Differential Integral Equations 10(3): 499-520 (1997).

Abstract

We prove that for small initial data there exist unique global solutions to a certain special class of nonlinear Klein-Gordon equations with cubic nonlinearity in one space dimension, which asymptotically approach the free solution of the linear Klein-Gordon equation as $t \to + \infty$.

Citation

Download Citation

Kazunori Moriyama. "Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one space dimension." Differential Integral Equations 10 (3) 499 - 520, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0892.35136
MathSciNet: MR1744859

Subjects:
Primary: 35L70
Secondary: 35L10

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.10 • No. 3 • 1997
Back to Top